- -

Q-functions on quasimetric spaces and fixed points for multivalued maps

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Q-functions on quasimetric spaces and fixed points for multivalued maps

Show full item record

Marín Molina, J.; Romaguera Bonilla, S.; Tirado Peláez, P. (2011). Q-functions on quasimetric spaces and fixed points for multivalued maps. Fixed Point Theory and Applications. 2011:1-10. https://doi.org/10.1155/2011/603861

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/29825

Files in this item

Item Metadata

Title: Q-functions on quasimetric spaces and fixed points for multivalued maps
Author: Marín Molina, Josefa Romaguera Bonilla, Salvador Tirado Peláez, Pedro
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
[EN] We discuss several properties of Q-functions in the sense of Al-Homidan et al.. In particular, we prove that the partial metric induced by any T0 weighted quasipseudometric space is a Q-function and show that both ...[+]
Copyrigths: Reconocimiento (by)
Source:
Fixed Point Theory and Applications. (issn: 1687-1820 )
DOI: 10.1155/2011/603861
Publisher:
SpringerOpen
Publisher version: http://www.fixedpointtheoryandapplications.com/content/pdf/1687-1812-2011-603861.pdf
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2009-12872-C02-01/ES/Construccion De Casi-Metricas Fuzzy, De Distancias De Complejidad Y De Dominios Cuantitativos. Aplicaciones/
Thanks:
The authors thank one of the reviewers for suggesting the inclusion of a concrete example to which Theorem 3.3 applies. They acknowledge the support of the Spanish Ministry of Science and Innovation, Grant no. MTM2009-12 ...[+]
Type: Artículo

References

Ekeland, I. (1979). Nonconvex minimization problems. Bulletin of the American Mathematical Society, 1(3), 443-475. doi:10.1090/s0273-0979-1979-14595-6

Al-Homidan, S., Ansari, Q. H., & Yao, J.-C. (2008). Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory. Nonlinear Analysis: Theory, Methods & Applications, 69(1), 126-139. doi:10.1016/j.na.2007.05.004

Alegre, C. (2008). Continuous operators on asymmetric normed spaces. Acta Mathematica Hungarica, 122(4), 357-372. doi:10.1007/s10474-008-8039-0 [+]
Ekeland, I. (1979). Nonconvex minimization problems. Bulletin of the American Mathematical Society, 1(3), 443-475. doi:10.1090/s0273-0979-1979-14595-6

Al-Homidan, S., Ansari, Q. H., & Yao, J.-C. (2008). Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory. Nonlinear Analysis: Theory, Methods & Applications, 69(1), 126-139. doi:10.1016/j.na.2007.05.004

Alegre, C. (2008). Continuous operators on asymmetric normed spaces. Acta Mathematica Hungarica, 122(4), 357-372. doi:10.1007/s10474-008-8039-0

ALI-AKBARI, M., HONARI, B., POURMAHDIAN, M., & REZAII, M. M. (2009). The space of formal balls and models of quasi-metric spaces. Mathematical Structures in Computer Science, 19(2), 337-355. doi:10.1017/s0960129509007439

Cobzaş, S. (2009). Compact and precompact sets in asymmetric locally convex spaces. Topology and its Applications, 156(9), 1620-1629. doi:10.1016/j.topol.2009.01.004

García-Raffi, L. M., Romaguera, S., & Sánchez-Pérez, E. A. (2009). The Goldstine Theorem for asymmetric normed linear spaces. Topology and its Applications, 156(13), 2284-2291. doi:10.1016/j.topol.2009.06.001

García-Raffi, L. M., Romaguera, S., & Schellekens, M. P. (2008). Applications of the complexity space to the General Probabilistic Divide and Conquer Algorithms. Journal of Mathematical Analysis and Applications, 348(1), 346-355. doi:10.1016/j.jmaa.2008.07.026

Heckmann, R. (1999). Applied Categorical Structures, 7(1/2), 71-83. doi:10.1023/a:1008684018933

Romaguera, S., & Schellekens, M. (2005). Partial metric monoids and semivaluation spaces. Topology and its Applications, 153(5-6), 948-962. doi:10.1016/j.topol.2005.01.023

Romaguera, S., & Tirado, P. (2011). The complexity probabilistic quasi-metric space. Journal of Mathematical Analysis and Applications, 376(2), 732-740. doi:10.1016/j.jmaa.2010.11.056

ROMAGUERA, S., & VALERO, O. (2009). A quantitative computational model for complete partial metric spaces via formal balls. Mathematical Structures in Computer Science, 19(3), 541-563. doi:10.1017/s0960129509007671

ROMAGUERA, S., & VALERO, O. (2010). Domain theoretic characterisations of quasi-metric completeness in terms of formal balls. Mathematical Structures in Computer Science, 20(3), 453-472. doi:10.1017/s0960129510000010

Schellekens, M. P. (2003). A characterization of partial metrizability: domains are quantifiable. Theoretical Computer Science, 305(1-3), 409-432. doi:10.1016/s0304-3975(02)00705-3

Waszkiewicz, P. (2003). Applied Categorical Structures, 11(1), 41-67. doi:10.1023/a:1023012924892

WASZKIEWICZ, P. (2006). Partial metrisability of continuous posets. Mathematical Structures in Computer Science, 16(02), 359. doi:10.1017/s0960129506005196

Proinov, P. D. (2007). A generalization of the Banach contraction principle with high order of convergence of successive approximations. Nonlinear Analysis: Theory, Methods & Applications, 67(8), 2361-2369. doi:10.1016/j.na.2006.09.008

Reilly, I. L., Subrahmanyam, P. V., & Vamanamurthy, M. K. (1982). Cauchy sequences in quasi-pseudo-metric spaces. Monatshefte f�r Mathematik, 93(2), 127-140. doi:10.1007/bf01301400

Rakotch, E. (1962). A note on contractive mappings. Proceedings of the American Mathematical Society, 13(3), 459-459. doi:10.1090/s0002-9939-1962-0148046-1

Proinov, P. D. (2010). New general convergence theory for iterative processes and its applications to Newton–Kantorovich type theorems. Journal of Complexity, 26(1), 3-42. doi:10.1016/j.jco.2009.05.001

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record